MAUDE Adverse Event Report: KARL STORZ SE & CO. KG GRASP. FORCEPS,Ø3.5 MM,NL 36 CM,90°AOV

KARL STORZ SE & CO. KG GRASP. FORCEPS,Ø3.5 MM,NL 36 CM,90°AOV
Model Number 28163FZ
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reportated during the procedure, the grasper broke.There was no impact to the patient or user.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Accordingly, we would like to give a summary of our results regarding the reported issue.The evaluation results: the complained product was not returned for inspection.Based on the customer's description of the defect, the jaw plate[?]or a portion of it is broken.The most likely cause is overloading, which led to the breakage.Since it can be assumed that the item has undergone numerous applications and reprocessing cycles commensurate with its age, this may have had a negative impact on the material properties.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
GRASP. FORCEPS,Ø3.5 MM,NL 36 CM,90°AOV
Common Device Name
GRASP. FORCEPS,Ø3.5 MM,NL 36 CM,90°AOV
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22966992
Report Number9610617-2025-01546
Device Sequence Number15718740
Product Code HRX
UDI-Device Identifier04048551265260
UDI-Public04048551265260
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K955272
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28163FZ
Device Catalogue Number28163FZ
Device Lot NumberYO01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown